# SDR 96UAL900359

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Engine: Pwa PW4077
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Le Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS, DUE TO A FLAP DISAGREEMENT PROBLEM.  *S/D*  RESET 'FLAPS ELEC MOT PWR' CIRCUIT BREAKER (C27301) AND 'SLATS ELEC MOT PWR' CIRCUIT BREAKER (C27300).
